MathSciNet Relay Station
MathSciNet bibliographic data
MR1951811 (2004a:60110) 60H10 (35R60)
Bahlali, Khaled; Essaky, E. H.; Hassani, M.; Pardoux, Etienne Existence, uniqueness and stability of backward stochastic differential equations with locally monotone coefficient. C. R. Math. Acad. Sci. Paris 335 (2002), no. 9, 757–762.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement